Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the zeros of polynomials over division rings


Authors: B. Gordon and T. S. Motzkin
Journal: Trans. Amer. Math. Soc. 116 (1965), 218-226
MSC: Primary 12.10; Secondary 16.46
MathSciNet review: 0195853
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.10, 16.46

Retrieve articles in all journals with MSC: 12.10, 16.46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0195853-2
Article copyright: © Copyright 1965 American Mathematical Society